# SDR SIMA20151222002

- Difficulty date: December 22, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 38,483 hours, 34,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 71822
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT WING, AFT EMERGENCY LIGHT NOT ILLUMINATING.  R & R NR 4 EMERGENCY LIGHT POWER SUPPLY & NR 4 BATTERY HOLDER ASSEMBLY IAW AMM CHAPTER 33-50-04.  PERFORMED OPERATIONAL CHECK IAW AMM CHAPTER 33-50-00.  ALL CHECKED GOOD.
